It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board

  • FlyGirl101 ~ Zanaflex

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-18-2005, 07:39 AM   #1
    Bionicwan
    Senior Veteran
    (female)
     
    Bionicwan's Avatar
     
    Join Date: Apr 2004
    Location: Fl
    Posts: 571
    Bionicwan HB User
    FlyGirl101 ~ Zanaflex

    Hi FlyGirl,

    Re: your ??'s on Zanaflex

    Zanaflex is a muscle relaxant that works by interrupting nerve impulses and pain messages that are delivered to the brain.

    I believe it comes in 2mg & 4mg tabs - I take the 4mg @ bedtime.

    I also take Elavil 25mg (amitriptyline) @ bedtime I strongly suggest asking your Dr about the elavil - it not only helps you rest it helps anxiety as well

    Take care

    BW

     
    Sponsors Lightbulb
       
    Old 03-18-2005, 08:19 AM   #2
    PeachJam
    Member
    (female)
     
    PeachJam's Avatar
     
    Join Date: Jan 2005
    Posts: 96
    PeachJam HB User
    Re: FlyGirl101 ~ Zanaflex

    Not that this happens with everyone but I took Zanflex and about 1-2 hours after would throw-up, stopped taking it and have been keeping my dinner down!

    Just to let you know that is a side affect, good luck with your try!

     
    Old 03-18-2005, 11:01 AM   #3
    TexasWildRose04
    Veteran
    (female)
     
    TexasWildRose04's Avatar
     
    Join Date: Jul 2004
    Location: Austin, Texas
    Posts: 463
    TexasWildRose04 HB User
    Re: FlyGirl101 ~ Zanaflex

    Hey FlyGirl....

    My pain management doc put me on Zanaflex, which like BionicWitch said is a muscle relaxer....... at first 1 - 4mg pill at bedtime, along with my Methadone.......originally because she said it would help me sleep..... which it did...... I actually slept throughout the night without waking up at all...Only side effect I had was it gave me very dry mouth.... but then I suppose my body started to get used to the Zanaflex, because it stopped making me sedated... so she upped it to 1 pill 3 times a day... but that keeps me sedated basically all day long... so she put me on something called Provigil to help counteract the sedation of the Zanaflex....the Provigil is used in people that have sleep disorders ...but it kinda makes me feel like I am on a caffine high...I dont really like that... I had ask her for something to help me sleep like Elavil, but she didnt give me anything, she said the Zanaflex would serve the purpose....so next time I go to see her, I am gonna ask her about something to help me sleep again.....

    Good Luck.... Take Care

     
    Old 03-18-2005, 08:54 PM   #4
    Fly_Girl01
    Member
     
    Fly_Girl01's Avatar
     
    Join Date: Nov 2003
    Posts: 56
    Fly_Girl01 HB User
    Re: FlyGirl101 ~ Zanaflex

    Thank you all for your replies. I am going to go ahead and ask my NS about the Zanaflex. I still have a bottle of Phenergan for nausea left over from when I was taking the Oxycontin, so if it makes me sick maybe I'll be ok.
    The dry mouth is annoying though, the Flexeril makes me the same way. I have to keep a bottle of water on the night stand to sip on through out the night, which leads to having to get up to use the bathroom.... its a neverending saga and more sleep loss....arrgh. Once again, thanks, you guys are great and I hope youre all having a pain free (or at least close to it)weekend.

    Amy
    __________________
    Scoliosis
    Encroachment C4-C8
    Compression fractures T5-T8
    DDD T9-T10
    Retrolisthesis L5-S1

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    anyone take Soma, zanaflex, clonidine, or klonopin for nerve pain? brianpain33 Pain Management 13 05-09-2008 12:15 AM
    Question on Tinzanidine (generic Zanaflex)? jam338 Fibromyalgia 10 06-12-2007 09:31 PM
    Zanaflex judyswrite Back Problems 11 01-06-2007 03:02 PM
    Zanaflex? jitteryme Pain Management 15 07-19-2006 07:06 AM
    Zanaflex Question bryan25503 Pain Management 10 03-30-2005 04:33 PM
    experiences, zanaflex side affects, will the body adjust? Mara Multiple Sclerosis 2 05-15-2004 07:25 AM
    Zanaflex for MAJOR Tension Head/neck aches Amosquito Headaches & Migraines 1 04-12-2003 06:56 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is Off
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:05 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!